Simultaneous Development of Ischemic Stroke and Myocardial Infarction after Bonsai use in a Young Patient

Author Details

Muhammet Gurdogan, Ugur Ozkan

Journal Details

Published

Published: 13 June 2018 | Article Type :

Abstract

Bonsai is a synthetically-derived addictive substance that has cannabis-like effects. In recent years, abuse has increased especially among adolescents and teenagers all over the world. The increased prevalence of bonsai abuse results in an unusual clinical presentation of the young population to emergency services. In this case, a 31-year-old male who was diagnosed with acute coronary syndrome simultaneously with acute ischemic stroke after intensive bonzai use was presented. The present case report aimed to emphasize the need of considering the use of SCs, such as bonsai, in differential diagnosis when evaluating young patients who are not risk factors for cardiovascular disease and present an unusual clinical picture, such as stroke and myocardial infarction. Patients should be informed about the possible side effects of these substances when they are discharged. They should also be encouraged to even get some professional help.

Keywords: ischemic stroke, myocardial infarction, bonsai.

Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Copyright © Author(s) retain the copyright of this article.

Statistics

205 Views

306 Downloads

Volume & Issue

Article Type

How to Cite

Citation:

Muhammet Gurdogan, Ugur Ozkan. (2018-06-13). "Simultaneous Development of Ischemic Stroke and Myocardial Infarction after Bonsai use in a Young Patient." *Volume 1*, 1, 37-39